# SDR AC2A0000032

- Difficulty date: August 31, 1999
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 378551
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART WHEN TORQUEING THE BOLTS ON THE THOMAS COUPLING, THE DISC WOULD SPREAD.  REPLACED.  (X)
